# SDR GAIA04052OP

- Difficulty date: March 18, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Wing Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL, AFTER FLAP RETRACTION THE NR 4 LEADING EDGE DEVICE INDICATED IN TRANSIT.  NO ROLL WAS NOTED, THE AIRCARFT CONTINUED FLIGHT.  CLEANED THE NR 4 LEADING EDGE FLAP SWITCH.  RAN FLAPS SYSTEM OPS CHECKED NORMAL, THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
